# SDR QXEA0001794

- Difficulty date: July 2, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- Aircraft time: 31,902 hours, 39,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Failed
- Location: Cabin
- Component: Exit Sign, Grimes
- Component part number: 5515800106
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - FORWARD OVERHEAD EXIT LIGHT FOUND INOPERATIVE. REMOVED AND REPLACED EXIT LIGHT CIRCUIT BOARD. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
